Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Erectile dysfunction, loss of libido, energy. Taking penegra 50. History of diabetes. Should I go for penile doppler test or testosterone test?

Hello Doc, I am suffering from Erectile dysfunction since two and half years. My family physician suggested that my ED could be because of diabetes and advised me to take Penegra 50 when ever I wanted to have sex. Penegra worked for me however I consulted a sexologist looking for a permanent solution. The sexologist advised to to take Penile Doppler test. I strongly feel that this disorder is due to testosterone deficiency because I also suffer from loss of libido and energy. I also lack ambition and always feel tired. Please advice if I should go for a penile doppler test or for a testosterone test.
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for Query.
I think your family Physician has given a right advise that your ED was due to Diabetes.
diabetes causes Libido & ED is a common feature in it.You had taken Penegra 50 & get Erection its fine.i think you should go for it.
Your sexologist had advised for penile Doppler test to confirm blood flow to penile artery I think that is not required at this stage as first possibility is diabetes induced ED.
Testosterone deficiency also causes other symptoms not only loss of that test is also not required.Thanks again

Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor